Latest News

About CAMQ

Information for Authors

Editorial Board

Browse CAMQ Online

Subscription and Pricing

CAMQ Contacts

CAMQ Home

 

Volume 14,     Number 1,     Spring 2006

 

ON NONRESONANCE SECOND ORDER
IMPULSIVE FUNCTIONAL DIFFERENTIAL
INCLUSIONS WITH NONLINEAR
BOUNDARY CONDITIONS
M. BENCHOHRA, J. HENDERSON AND S. K. NTOUYAS

Abstract. In this paper a fixed point theorem for condensing multivalued maps due to Martelli is used to investigate the existence of solutions for second order nonresonance impulsive functional differential inclusions with nonlinear boundary conditions.

 

Download PDF Files
 
(Subscribers Only)

© 2006, Canadian Applied Mathematics Quarterly (CAMQ)